Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Growth of Haar series on the dyadic rationals and uniqueness


Author: William R. Wade
Journal: Proc. Amer. Math. Soc. 50 (1975), 198-201
MSC: Primary 42A62
MathSciNet review: 0380254
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that uniqueness holds for Haar series which satisfy a certain pointwise growth condition on a certain countable set. It was previously held that this growth condition had to hold at every point in the interval $ [0,1]$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42A62

Retrieve articles in all journals with MSC: 42A62


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1975-0380254-6
PII: S 0002-9939(1975)0380254-6
Keywords: Haar functions, Denjoy integrable
Article copyright: © Copyright 1975 American Mathematical Society